Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Acne_victim

Veteran Member
  • Content Count

    132
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Acne_victim

  • Rank
    Member

Profile Information

  • Location
    Michigan - Royal Oak
  • Interests
    Anything outdoors,movies,reading

Recent Profile Visitors

1115 profile views
  1. So basically what your saying is....... its helped your red marks which arent actually scars........ but as far are REAL indented scars you have not noticed an improvement? the redness bugs me as well but not as much as these damn scars on my face.Anyway,let us know!
  2. I have heard about people getting break outs from this.When you take the first layer off its like exfoliating the skin and causes comedones to be exposed and thats why they become inflamed.Im not sure if you have a lot of blackheads or not.But this could be the reason you are getting pimples.Ask the lady your seeing perhaps she will have some answers.
  3. Hi all i have been reading up a lot on the forum and have noticed a lot of talk about nlite.I did a search on it and found this site which i thought was interesting.Many people have done the NLITE it seems with little or no results.. mostly no results.Anyway,I have scarring but if it isnt going to get rid of wrinkles i dont see how its going to rid me of my scars? I dont know i would like to try but now im a bit leary. You can check out what people had to say below.Its pretty intersting. h
  4. Hi i noticed your thread on your treatment recently.Looks great.I have scarring like you and i was wondering...Did yours come from picky or did it happen regardless of what u did or didnt do.Seems mine is here but not by picking.I find this board has a lot of scarring due to picking but i wasnt much of one.Just not sure why my skin scarred so badly.Did you have cystic? I had cystic for a while but then regular acne which seems to have caused most of the damage strangely enough.Anyway,your commen
  5. Hi there,i have been on retin a myself for quite some time.It pulls the oils and balckheads etc out.This is why it seems increasingly oily.That in time will fade out.Just be patient with it.Also i looked up plexion Mask and could not find it.DO you have the complete name and the maker of it.I would very much like to know thanks.
  6. You may want to look up some meds on drugstore.com...it should let u know.Your doctor would also know.It seems however that "most" antibiotics do interact with birthcontrol.I know the cycline family does..so does keflex and some others.Anyway your doc should know!..
  7. Also dancing,its possible retin a just isnt a good option for your skin.Perhaps you need an antibacterial of some sort for the morning.My suggestion is to tell your doctor.At the 5 month mark you should have been clear by now.
  8. retin a micro basically soaks into the skin at a slower rate to help with irritation.Also retin a micro does not contain pore clogging ingredients.Retin a cream does unfortunetly.I use retin a GEL and it stopped my breakouts but does cause some dry skin.Ive also used micro and although it works good at stopping pimples.it did nothing for my scars.If you dont have scars then i would suggest micro .04% the .1% really irritaed my face like crazy.But either one should be ok.
  9. Also,If this girl does not want accutane.. dont try to convince her otherwise.It is her choice.And what many of you dont know is accutane does not always shows its evil head untill years after you have been off it.Some it happens to sooner.All of you are young and are either 1.on the drug right now 2. have not been off it long enough for anything significant to happen.So before you say - i am on accutane and im fine or i took it and ive been off it for 2 months - says nothing for the LONGTERM.So
  10. Regardless of dosage accutane comes with some serious side effects.they wouldnt make you sign your life away if it didnt.How many times can you say that about any other prescription you have got? Regardless i have read and read the horror stories from accutane.Not just on the board serria posted.But on many all over the net.I think your doing the right thing by not going on it if your acne is not severe CYSTIC acne which is what the drug is meant for.Some of the comments ive read on here are com
  11. Hi there,ive used the GEL in the retin a.It works well however it causes some major dry irritated skin.Sounds to me its your soap thats causing the problems as when u switched to the bar soap it went away.The bumps that is.My suggestion is to buy a different type soap.They have aveno soaps which are gentle and dont cause acne.You could also try some soap your derm may carry.I buy my soap in a liquid form from my dermatologists line.It does not contain anything irritating and prevents breakouts.T
  12. Well just because you get blood work does not mean that future problems wont arise.Blood work is just to make sure your liver is not damaged and your cholesterol/sugar levels are in check.This does not mean that other things may or may not happen during or after treatment.If its only been 4 days for you i would think about it and decide wether its worth it.If you feel it is..then continue with your treatment.If your acne is not bad and when i say bad i mean 20+ pimples/lesions then i would not d
  13. Roche will openly admit and also in their literature that they do not know the longterm affects of accutane.I myself have had bad experiences from accutane.Although it kept my skin clear for 1 yr.I now have many other issues to tend with due to this drug.Im quite certain it is a result of accutane.Not everyone experiences bad results from accutane.However many of the posters on this board are also new to accutane.Its hard to say in 6-10 yrs what sort of things will pop up.Its not a drug to be ta
  14. Stridex has a product out called day and night.One is SA and the other is BP .. you use the BP at night and the SA in the morning.I have done this persoanlly and found at first it was irritating but after a couple of weeks the irritation went down.Just like anything it takes time for your face to adjust.SA helps remove the top layer of dead skin cells while BP kills bacteria.So in conjunction with one another i can see how it would work IF you can tolerate it.
  15. I would stay away from dairy entirely.I believe yoguart is made from milk...you know what thick stuff that forms on the top of old milk? i think that is how yougart is made.But i cant be certain.Anyway,OJ if you read the back of the carton has a TON of sugar.Not to mention carbs.Its really not good ...I suggest taking vitamin C in a supplement.I cut OJ a long time ago due to this.
×